Образец цитирования:
И. В. Островский, “Арифметика вероятностных распределений”, Теория вероятн. и ее примен., 31:1 (1986), 3–30; Theory Probab. Appl., 31:1 (1987), 1–24
\RBibitem{Ost86}
\by И.~В.~Островский
\paper Арифметика вероятностных распределений
\jour Теория вероятн. и ее примен.
\yr 1986
\vol 31
\issue 1
\pages 3--30
\mathnet{http://mi.mathnet.ru/tvp1588}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=836949}
\zmath{https://zbmath.org/?q=an:0602.60021|0591.60010}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 31
\issue 1
\pages 1--24
\crossref{https://doi.org/10.1137/1131001}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1987G554300001}
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/tvp1588
https://www.mathnet.ru/rus/tvp/v31/i1/p3
Эта публикация цитируется в следующих 9 статьяx:
Theofanis Sapatinas, Damodar N. Shanbhag, “Moment properties of multivariate infinitely divisible laws and criteria for multivariate self-decomposability”, Journal of Multivariate Analysis, 101:3 (2010), 500
Jørgen Hoffmann-Jørgensen, Abram M. Kagan, Loren D. Pitt, Lawrence A. Shepp, “Strong Decomposition of Random Variables”, J Theor Probab, 20:2 (2007), 211
Feuerverger A., Rosenthal J.S., “Achieving limiting distributions for Markov chains using back buttons”, Statistics and Computing, 14:2 (2004), 131–141
I. P. Il'inskaya, “The arithmetic of a semigroup of series of Walsh functions”, J Aust Math Soc A, 68:3 (2000), 365
L. V. Kuz'min, T. S. Fofanova, M. Sh. Tsalenko, A. B. Ivanov, V. L. Popov, L. N. Shevrin, V. N. Grishin, M. M. Lavrent'ev, P. S. Soltan, N. M. Nagornyǐ, L. A. Bokut', S. M. Nikol'skiǐ, A. V. Chernavskiǐ, S. Z. Shefel', A. G. Dragalin, V. A. Dushskiǐ, S. K. Sobolev, V. E. Plisko, L. D. Kudryavtsev, V. I. Danilov, V. A. Trenogin, N. N. Vil'yams, M. I. Voǐtsekhovskiǐ, V. E. Tarakanov, S. A. Rukova, V. I. Pagurova, I. V. Ostrovskiǐ, A. I. Shtern, Yu. V. Prokhorov, D. V. Anosov, S. A. Stepanov, M. A. Shubin, V. I. Zaǐtsev, M. S. Nikulin, D. D. Sokolov, D. P. Zhelobenko, M. A. Naǐmark, B. A. Pasynkov, E. B. Yanovskaya, E. D. Solomentsev, P. M. Tamrazov, Ü. Lumiste, A. N. Kolmogorov, N. N. Chentsov, R. L. Dobrushin, V. V. Prelov, A. V. Prokhorov, I. N. Vrublevskaya, V. M. Tikhomirov, A. V. Mikhalev, A. A. Tuganbaev, I. V. Dolgachev, E. G. Gol'shteǐn, E. V. Levner, V. A. Il'in, N. N. Ladis, B, Encyclopaedia of Mathematics, 1995, 123
M. Hazewinkel, Encyclopaedia of Mathematics, 1990, 1
Г. М. Фельдман, “Теоремы Марцинкевича и Лукача на абелевых группах”, Теория вероятн. и ее примен., 34:2 (1989), 330–339; G. M. Fel'dman, “Marcinkiewicz and Lukacs Theorems for Abelian Groups”, Theory Probab. Appl., 34:2 (1989), 290–297
D. N.Shanbhag, “THE DAVIDSON‐KENDALL PROBLEM AND RELATED RESULTS ON THE STRUCTURE OF THE WISHART DISTRIBUTION”, Australian Journal of Statistics, 30A:1 (1988), 272
Г. П. Чистяков, “Устойчивость разложений законов распределения”, Теория вероятн. и ее примен., 31:3 (1986), 433–450; G. P. Čistyakov, “Stability of decompositions of distribution laws”, Theory Probab. Appl., 31:3 (1987), 375–390